# SDR CKSA97493

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 35-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE B-CHECK INSPECTION, FOUND FUSELAGE RT SIDE OF AC HAS CORROSION ON INSIDE A/C BETWEEN STA 55 AND 35 ABOVE STR 30 DOOR FRAME INNER DOUBLER.  REMOVED CORROSION AND REPAIRED IAW AIA/E/2631.  NON-ROUTINE TASK CARD NUMBER 001332.
